Skip to main content
Article
Incompressibility and Global Inversion
Topological Methods in Nonlinear Analysis
  • Eduardo C Balreira, Trinity University
Document Type
Post-Print
Publication Date
3-1-2010
Abstract

Given a local diffeomorphism f : ℝn → ℝn, we consider certain in- compressibility conditions on the parallelepiped D f (x) ([0, 1]n) which imply that the pre-image of an affine subspace is non-empty and has trivial homotopy groups. These conditions are then used to establish criteria for f to be globally invertible, generalizing in all dimensions the previous results of M. Sabatini.

Citation Information
Balreira, E. C. (2010). Incompressibility and global inversion. Topological Methods in Nonlinear Analysis, 35, 69-76.